MathSciNet Relay Station
MathSciNet bibliographic data
MR2574879 (2011e:37069) 37D25 (37C40 37D30)
Andersson, Martin Robust ergodic properties in partially hyperbolic dynamics. Trans. Amer. Math. Soc. 362 (2010), no. 4, 1831–1867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement